title

بررسی ارتباط بین هیپرلیپیدمی و سندرم پسودواکسفولیاسیون در افراد بالای 40 سال مراجعه کننده به بیمارستان علوی اردبیل

معصومی, رحیم and اوجاقی, حبیب and زمانیان, طوبی (1395) بررسی ارتباط بین هیپرلیپیدمی و سندرم پسودواکسفولیاسیون در افراد بالای 40 سال مراجعه کننده به بیمارستان علوی اردبیل. Journal of Ophthalmology & Visual Sciences ــ 1 (2). pp. 1-3. شاپا 1528-8269

[img]
Preview
Text
2MB

Official URL: http://austinpublishinggroup.com/ophthalmology-vis...


Title

Relationship between Pseudo Exfoliation Syndrome(PEX) and Hyperlipidemia in Patients Over 40 Years Visiting Ardabil City Hospital

English Abstract

ntroduction: Pseudo Exfoliation Syndrome (PEX), as a common diseaseof old age, is of noticeable prevalence in Iran. There are conflicting reportsabout the association of hyperlipidemia with this syndrome. This study aimed at determining the relation between PEX and hyperlipidemia. Materials and Methods: This prospective cross-sectional study was donewith 100 patients being diagnosed with PEX. Initially, a checklist was completedaccording to the patients’ responses to questions. Then the patients were referred to the lab for blood samples (for checking the lipid profile). The collecteddata were analyzed by statistical methods in SPSS16.Results: The gender of 58% of the patients was male, and of 42% wasfemale with an average age of 62.7 years. Of all patients, 59% had hypertension, 14% had diabetes mellitus, 25% had a history of heart disease, and 61% had aistory of hyperlipidemia. The majority of cases (64%) had bilateral involvement, and 33% had symptoms of increased intraocular pressure in their eyes. Themean triglyceride level in patients was 181.64±21.23 mg/dl, the mean cholesterollevel was 221.31±32.12 mg/dl and the mean LDL 138.86±13.27 mg/dl. Conclusion: The results indicated that the prevalence of hyperlipidemiadisorder, especially triglyceride, in patients with Pseudo exfoliation syndromewas high.

Item Type:Article
زبان سند : انگلیسی
نویسنده اول :رحیم معصومی
نویسنده مسئول :حبیب اوجاقی
Additional Information:Indexed in: Google Scholar
کلیدواژه ها (انگلیسی):Intravitreal bevacizumab; Ocular adverse events; Vascular adverse events; Systemic adverse events
Subjects:WW Ophthalmology
Divisions:Faculty of Medicine > Department of Surgery
ID Code:8433
Deposited By: Dr Firouz Amani
Deposited On:22 Oct 1395 06:12
Last Modified:25 Nov 1395 11:48

Repository Staff Only: item control page

Document Downloads

More statistics for this item...